MAUDE Adverse Event Report: MMJ SA DE CV (USD) MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MMJ SA DE CV (USD) MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number PM35MN02
Medical Device Problem Codes Device Alarm System (1012); Incorrect Measurement (1383); Low Readings (2460)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, the monitor had inconsistent readings.It would read 9 and another machine would read 25 on same patient.There was no patient outcome.
 
Event or Problem Description
According to the reporter, during use, the monitor had inconsistent readings.It would read 9 and another machine of the same type would read 25 on same patient.The readings were lower than expected.There was no patient harm.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 correction: e3 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The co2 board was defective.The issue was resolved by replacing the co2 board and recalibrated.It was reported that the monitor had inconsistent readings and there was no audible or visual alarm.The reported issues were confirmed.The most likely cause was traced to a component failure.The evaluation detected an unreported condition: old batteries.The issue was resolved by replacing the internal and external batteries.The most likely cause for the additional condition is traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, the monitor had inconsistent readings.It would read 9 and another machine of the same type would read 25 on same patient.The readings were lower than expected.There was no audible or visual alarm.There was no patient harm.

Brand Name
MICROSTREAM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20470375
Report Number2936999-2024-01615
Device Sequence Number20642002
Product Code CCK
UDI-Device Identifier10884521551596
UDI-Public10884521551596
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K150272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM35MN02
Device Catalogue NumberPM35MN02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer10/16/2024
01/03/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date10/31/2024
01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown